Skip to Content

What would be the best isotretinion medication (sotret,claravis,amnesteem) for a 34year old female?

Responses (1)

Anonymous 7 Nov 2010

I am going to go out on a limb here and tell you to please think very carefully about starting any form of this medication. It often makes the acne much worse at first, can cause some other VERY serious conditions, like ulcerative colitis and suspected in Crohn's disease, it it know to cause birth defects, you will have to be on 2 forms of birth control if you are female, it has been linked to suicidal depression, and you must have tests to make sure it isn't tearing your liver asunder. Your brand name is going to work the best but this medication is very dangerous. Normally I promise I am not a naysayer on meds but this one actually is very dangerous.

Anonymous 7 Nov 2010

I agree with you my friend.-

Anonymous 7 Nov 2010

I agree with you my friend.-

Anonymous 7 Nov 2010

Thanks, where I am they are running commercials for a class action suit against the manufacturers of this medication. My sisters both took it before anyone knew that it was guaranteed to cause birth defects, so glad neither of them got pregnant while on it.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions